Alert archive / Iowa / Wind Chill Advisories in 2014
Wind Chill Advisory 7, NWS Des Moines, IA
NWS Des Moines, IA issued this wind chill advisory at Jan 20, 2014, 3:42 AM CST for 48 counties in Iowa. It took effect at Jan 21, 2014, 12:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2014, 3:42 AM CST (09:42 UTC)
- In effect from
- Jan 21, 2014, 12:00 AM CST
- Expired
- Jan 21, 2014, 12:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Des Moines, IA
All 48 counties
Adair County, IA, Appanoose County, IA, Audubon County, IA, Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cerro Gordo County, IA, Clarke County, IA, Crawford County, IA, Dallas County, IA, Davis County, IA, Decatur County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Guthrie County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Jasper County, IA, Kossuth County, IA, Lucas County, IA, Madison County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Monroe County, IA, Palo Alto County, IA, Pocahontas County, IA, Polk County, IA, Poweshiek County, IA, Ringgold County, IA, Sac County, IA, Story County, IA, Tama County, IA, Union County, IA, Wapello County, IA, Warren County, IA, Wayne County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 30 km from the middle of the area, began a volume at 09:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 9.7 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3786 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
211 WWUS43 KDMX 200942 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 342 AM CST MON JAN 20 2014 ...BITTER COLD AIR RETURNS TO IOWA BEGINNING TONIGHT FOR MUCH OF THIS WEEK... .A STRONG ARCTIC COLD FRONT WILL PUSH ACROSS CENTRAL IOWA TODAY. THE COLDEST AIR WILL POUR INTO THE STATE TONIGHT AS A BLUSTERY NORTHWEST WIND REMAINS OVER THE AREA. THE COLD AIR WILL SETTLE OVER THE REGION FOR SEVERAL DAYS. IAZ004>007-015>017-023>028-033>039-044>050-062-201745- /O.NEW.KDMX.WC.Y.0007.140121T0600Z-140121T1800Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-POWESHIEK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT... KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS... ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION... BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK... GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...SAC CITY... LAKE VIEW...ODEBOLT...WALL LAKE...SCHALLER...EARLY... ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...FORT DODGE... WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER... REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS... DENISON...CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN... TAMA...TOLEDO...TRAER...DYSART...GLADBROOK...GRINNELL 342 AM CST MON JAN 20 2014 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY. * TIMING...TEMPERATURES WILL FALL THIS AFTERNOON THROUGH TONIGHT. THE COLDEST AIR WILL ARRIVE AROUND MIDNIGHT THROUGH TUESDAY MORNING. * WINDS...A NORTHWEST WIND AT 15 TO 25 MPH WITH GUSTS TO 35 MPH THIS EVENING WILL DIMINISH ONLY SLIGHTLY OVERNIGHT ALTHOUGH GUSTS WILL NOT BE AS STRONG OVERNIGHT. * TEMPERATURES/WIND CHILL VALUES...LOW TEMPERATURES TONIGHT WILL DROP TO NEAR 15 BELOW ACROSS THE NORTH WITH ZERO TO 5 BELOW ALONG THE HIGHWAY 30 CORRIDOR. * IMPACTS...BITTER COLD WIND CHILLS MAY RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ FAB
6 follow-up statements
209 WWUS43 KDMX 201657 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 1057 AM CST MON JAN 20 2014 ...BITTER COLD AIR RETURNS TO IOWA BEGINNING TONIGHT FOR MUCH OF THIS WEEK... .A STRONG ARCTIC COLD FRONT WILL PUSH ACROSS CENTRAL IOWA THIS AFTERNOON. THE COLDEST AIR WILL POUR INTO THE STATE TONIGHT AS A BLUSTERY NORTHWEST WIND REMAINS OVER THE AREA. THE COLD AIR WILL SETTLE OVER THE REGION FOR SEVERAL DAYS. IAZ004>007-015>017-023>028-033>039-044>050-062-210100- /O.CON.KDMX.WC.Y.0007.140121T0600Z-140121T1800Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-POWESHIEK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT... KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS... ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION... BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK... GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...SAC CITY... LAKE VIEW...ODEBOLT...WALL LAKE...SCHALLER...EARLY... ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...FORT DODGE... WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER... REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS... DENISON...CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN... TAMA...TOLEDO...TRAER...DYSART...GLADBROOK...GRINNELL 1057 AM CST MON JAN 20 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... * TIMING...TEMPERATURES WILL FALL THIS AFTERNOON THROUGH TONIGHT. THE COLDEST AIR WILL ARRIVE AROUND MIDNIGHT THROUGH TUESDAY MORNING. * WINDS...A NORTHWEST WIND AT 15 TO 25 MPH WITH GUSTS TO 35 MPH THIS EVENING WILL DIMINISH ONLY SLIGHTLY OVERNIGHT ALTHOUGH GUSTS WILL NOT BE AS STRONG OVERNIGHT. * TEMPERATURES/WIND CHILL VALUES...LOW TEMPERATURES TONIGHT WILL DROP TO NEAR 15 BELOW ACROSS THE NORTH WITH ZERO TO 5 BELOW ALONG THE HIGHWAY 30 CORRIDOR. * IMPACTS...BITTER COLD WIND CHILLS MAY RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
541 WWUS43 KDMX 202130 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 330 PM CST MON JAN 20 2014 ...TURNING BITTERLY COLD TONIGHT... .A STRONG ARCTIC COLD FRONT ACROSS CENTRAL IOWA WILL PUSH SOUTH OF THE STATE THIS EVENING. THE COLDEST AIR WILL POUR INTO THE STATE TONIGHT AS A BLUSTERY NORTHWEST WIND REMAINS OVER THE AREA. THE COLD AIR WILL SETTLE OVER THE REGION FOR SEVERAL DAYS. IAZ004>007-015>017-023>028-033>039-044>050-062-210530- /O.CON.KDMX.WC.Y.0007.140121T0600Z-140121T1800Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-POWESHIEK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT... KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS... ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION... BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK... GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...SAC CITY... LAKE VIEW...ODEBOLT...WALL LAKE...SCHALLER...EARLY... ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...FORT DODGE... WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER... REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS... DENISON...CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN... TAMA...TOLEDO...TRAER...DYSART...GLADBROOK...GRINNELL 330 PM CST MON JAN 20 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... * TIMING...TEMPERATURES WILL FALL INTO THE TEENS THIS EVENING AND WELL BELOW ZERO TONIGHT. * WINDS...A NORTHWEST WIND AT 15 TO 25 MPH WITH GUSTS TO 35 MPH THIS EVENING WILL DIMINISH ONLY SLIGHTLY OVERNIGHT ALTHOUGH GUSTS WILL NOT BE AS STRONG OVERNIGHT. * TEMPERATURES/WIND CHILL VALUES...LOW TEMPERATURES TONIGHT WILL DROP TO NEAR 15 BELOW ACROSS THE NORTH WITH ZERO TO 5 BELOW ALONG THE HIGHWAY 30 CORRIDOR. WIND CHILL VALUES WILL FALL TO BETWEEN 20 AND 30 DEGREES BELOW ZERO...WITH A FEW READINGS NEAR 35 BELOW ALONG THE MINNESOTA BORDER BY MORNING. * IMPACTS...BITTER COLD WIND CHILLS MAY RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
597 WWUS43 KDMX 210303 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 903 PM CST MON JAN 20 2014 ...BITTERLY COLD WIND CHILLS TUESDAY MORNING... .BITTERLY COLD TEMPERATURES WILL CONTINUE TO FILTER INTO THE STATE THROUGH TUESDAY MORNING AND STRONG NORTHWEST WINDS ARE FORECAST TO PERSIST...LEADING TO WIND CHILL VALUES OF 20 TO 30 BELOW OVER MUCH OF CENTRAL IOWA TUESDAY MORNING. IAZ057>061-071>075-082>086-093>097-211115- /O.EXB.KDMX.WC.Y.0007.140121T0900Z-140121T1500Z/ AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-ADAIR-MADISON-WARREN-MARION- MAHASKA-UNION-CLARKE-LUCAS-MONROE-WAPELLO-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- INCLUDING THE CITIES OF...AUDUBON...EXIRA...GUTHRIE CENTER... PANORA...BAYARD...CASEY...PERRY...WAUKEE...ADEL...DES MOINES... NEWTON...GREENFIELD...STUART...ADAIR...FONTANELLE...WINTERSET... EARLHAM...INDIANOLA...NORWALK...CARLISLE...PELLA...KNOXVILLE... OSKALOOSA...CRESTON...OSCEOLA...CHARITON...ALBIA...OTTUMWA... MOUNT AYR...LAMONI...LEON...CORYDON...SEYMOUR...ALLERTON... HUMESTON...CENTERVILLE...BLOOMFIELD 903 PM CST MON JAN 20 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST TUESDAY. * WINDS...NORTHWEST WINDS OF 15 TO 30 MPH ARE ANTICIPATED TO CONTINUE THROUGH THE OVERNIGHT HOURS...WITH MAINLY THE STRONG GUSTS SUBSIDING BY EARLY TUESDAY MORNING. * TEMPERATURES/WIND CHILL VALUES...THE COMBINATION OF LOW TEMPERATURES FROM ZERO TO 5 BELOW AND NORTHWEST WINDS OF 15 TO 30 MPH WILL CAUSE WIND CHILL VALUES TO 20 TO 25 BELOW ZERO EARLY TUESDAY MORNING. A FEW SPOTS MAY SEE WIND CHILL READINGS AS COLD AS 30 BELOW AT TIMES BEFORE SUNRISE TUESDAY. * IMPACTS...BITTERLY COLD WIND CHILLS CAN LEAD TO FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ IAZ004>007-015>017-023>028-033>039-044>050-062-211115- /O.CON.KDMX.WC.Y.0007.140121T0600Z-140121T1800Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-POWESHIEK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT... KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS... ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION... BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK... GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...SAC CITY... LAKE VIEW...ODEBOLT...WALL LAKE...SCHALLER...EARLY... ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...FORT DODGE... WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER... REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS... DENISON...CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN... TAMA...TOLEDO...TRAER...DYSART...GLADBROOK...GRINNELL 903 PM CST MON JAN 20 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... * WINDS...NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE FORECAST TO GRADUALLY DIMINISH DURING THE OVERNIGHT HOURS INTO TUESDAY MORNING. * TEMPERATURES/WIND CHILL VALUES...LOW TEMPERATURES TONIGHT WILL RANGE FROM 5 BELOW TO NEAR 15 BELOW AND WITH THE STRONG NORTHWEST WINDS...THE WIND CHILL VALUES ARE EXPECTED TO DROP TO 20 AND 30 DEGREES BELOW ZERO. A FEW READINGS NEAR 35 BELOW ALONG THE MINNESOTA BORDER BY TUESDAY MORNING ARE ANTICIPATED. * IMPACTS...BITTERLY COLD WIND CHILLS CAN RESULT IN FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ PODRAZIK
072 WWUS43 KDMX 210950 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 350 AM CST TUE JAN 21 2014 ...BITTER COLD WIND CHILLS WILL REMAIN OVER CENTRAL IOWA THIS MORNING... .HIGH PRESSURE WILL BRING VERY COLD AIR INTO IOWA. TEMPERATURES WILL TUMBLE TO NEAR 15 BELOW ACROSS THE NORTH AND NEAR ZERO SOUTH. THE COMBINATION OF THE COLD TEMPERATURES AND A NORTHWEST WIND AT 15 TO 25 MPH WILL PRODUCE BITTER COLD WIND CHILL VALUES OF 20 TO 30 BELOW THROUGH THIS MORNING. CONDITIONS WILL BEGIN TO IMPROVE FROM SOUTH TO NORTH BY MID MORNING. IAZ004>007-015>017-023>028-033>039-044>050-062-211800- /O.CON.KDMX.WC.Y.0007.000000T0000Z-140121T1800Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-POWESHIEK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT... KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS... ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION... BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK... GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...SAC CITY... LAKE VIEW...ODEBOLT...WALL LAKE...SCHALLER...EARLY... ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...FORT DODGE... WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER... REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS... DENISON...CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN... TAMA...TOLEDO...TRAER...DYSART...GLADBROOK...GRINNELL 350 AM CST TUE JAN 21 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...A NORTHWEST WIND AT 15 TO 25 MPH WILL GRADUALLY DIMINISH THROUGH THE MORNING. * TEMPERATURES/WIND CHILL VALUES...TEMPERATURES WILL BOTTOM OUT BETWEEN 10 TO 15 BELOW ACROSS FAR NORTHERN IOWA AND NEAR 5 BELOW ALONG THE HIGHWAY 30 CORRIDOR. WIND CHILL VALUES THROUGH MID MORNING WILL RANGE BETWEEN 20 AND 30 BELOW THROUGH MID MORNING THEN GRADUALLY IMPROVE THROUGH THE REMAINDER OF THE MORNING. LOCATIONS ACROSS FAR NORTHERN IOWA THAT SEE TEMPERATURES AROUND 15 BELOW MAY EXPERIENCE WIND CHILL VALUES BRIEFLY BETWEEN 30 AND 35 BELOW THROUGH 8 AM. * IMPACTS...BITTERLY COLD WIND CHILLS CAN RESULT IN FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ IAZ057>061-071>075-082>086-093>097-211500- /O.CON.KDMX.WC.Y.0007.000000T0000Z-140121T1500Z/ AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-ADAIR-MADISON-WARREN-MARION- MAHASKA-UNION-CLARKE-LUCAS-MONROE-WAPELLO-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- INCLUDING THE CITIES OF...AUDUBON...EXIRA...GUTHRIE CENTER... PANORA...BAYARD...CASEY...PERRY...WAUKEE...ADEL...DES MOINES... NEWTON...GREENFIELD...STUART...ADAIR...FONTANELLE...WINTERSET... EARLHAM...INDIANOLA...NORWALK...CARLISLE...PELLA...KNOXVILLE... OSKALOOSA...CRESTON...OSCEOLA...CHARITON...ALBIA...OTTUMWA... MOUNT AYR...LAMONI...LEON...CORYDON...SEYMOUR...ALLERTON... HUMESTON...CENTERVILLE...BLOOMFIELD 350 AM CST TUE JAN 21 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WINDS...A NORTHWEST WIND AT 10 TO 20 MPH WITH OCCASIONAL GUSTS TO 25 MPH CAN BE EXPECTED THROUGH MID MORNING. THE WIND WILL BE DIMINISHING THROUGH THE MORNING. * TEMPERATURES/WIND CHILL VALUES...TEMPERATURES WILL BOTTOM OUT BETWEEN ZERO AND 5 BELOW. THE COMBINATION OF THESE TEMPERATURES AND THE WIND WILL PRODUCE WIND CHILL VALUES AROUND 20 BELOW THROUGH MID MORNING. * IMPACTS...BITTERLY COLD WIND CHILLS CAN LEAD TO FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ FAB
715 WWUS43 KDMX 211513 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 913 AM CST TUE JAN 21 2014 ...BITTER COLD WIND CHILLS WILL REMAIN OVER CENTRAL IOWA THIS MORNING... .HIGH PRESSURE WILL BRING VERY COLD AIR INTO IOWA. TEMPERATURES WILL TUMBLE TO NEAR 15 BELOW ACROSS THE NORTH AND NEAR ZERO SOUTH. THE COMBINATION OF THE COLD TEMPERATURES AND A NORTHWEST WIND AT 15 TO 25 MPH WILL PRODUCE BITTER COLD WIND CHILL VALUES OF 20 TO 30 BELOW THROUGH THIS MORNING. CONDITIONS WILL BEGIN TO IMPROVE FROM SOUTH TO NORTH BY MID MORNING. IAZ057>061-071>075-082>086-093>097-211615- /O.EXP.KDMX.WC.Y.0007.000000T0000Z-140121T1500Z/ AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-ADAIR-MADISON-WARREN-MARION- MAHASKA-UNION-CLARKE-LUCAS-MONROE-WAPELLO-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- INCLUDING THE CITIES OF...AUDUBON...EXIRA...GUTHRIE CENTER... PANORA...BAYARD...CASEY...PERRY...WAUKEE...ADEL...DES MOINES... NEWTON...GREENFIELD...STUART...ADAIR...FONTANELLE...WINTERSET... EARLHAM...INDIANOLA...NORWALK...CARLISLE...PELLA...KNOXVILLE... OSKALOOSA...CRESTON...OSCEOLA...CHARITON...ALBIA...OTTUMWA... MOUNT AYR...LAMONI...LEON...CORYDON...SEYMOUR...ALLERTON... HUMESTON...CENTERVILLE...BLOOMFIELD 913 AM CST TUE JAN 21 2014 ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY HAS EXPIRED. WIND CHILL INDICES ARE IN THE 15 TO 20 DEGREE BELOW ZERO RANGE. THE WIND CHILL WILL RISE INTO THE SINGLE DIGITS ABOVE ZERO BY LATE THIS AFTERNOON AS TEMPERATURES WARM AND WINDS BECOME LIGHT. $$ IAZ004>007-015>017-023>028-033>039-044>050-062-211800- /O.CON.KDMX.WC.Y.0007.000000T0000Z-140121T1800Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-POWESHIEK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT... KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS... ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION... BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK... GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...SAC CITY... LAKE VIEW...ODEBOLT...WALL LAKE...SCHALLER...EARLY... ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...FORT DODGE... WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER... REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS... DENISON...CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN... TAMA...TOLEDO...TRAER...DYSART...GLADBROOK...GRINNELL 913 AM CST TUE JAN 21 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...A NORTHWEST WIND AROUND 10 MPH WILL DIMINISH AND BECOME LIGHT SOUTH THIS AFTERNOON. * TEMPERATURES/WIND CHILL VALUES...TEMPERATURES OF 20 TO 30 BELOW ZERO WILL GRADUALLY WARM TO ZERO TO 10 BELOW BY LATE THIS AFTERNOON. * IMPACTS...BITTERLY COLD WIND CHILLS CAN RESULT IN FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
389 WWUS43 KDMX 211803 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 1203 PM CST TUE JAN 21 2014 .TEMPERATURES WILL WARM SLOWLY THIS AFTERNOON. IAZ004>007-015>017-023>028-033>039-044>050-062-211915- /O.EXP.KDMX.WC.Y.0007.000000T0000Z-140121T1800Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-POWESHIEK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT... KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS... ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION... BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK... GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...SAC CITY... LAKE VIEW...ODEBOLT...WALL LAKE...SCHALLER...EARLY... ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...FORT DODGE... WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER... REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS... DENISON...CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN... TAMA...TOLEDO...TRAER...DYSART...GLADBROOK...GRINNELL 1203 PM CST TUE JAN 21 2014 ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... THE WINDS HAVE DIMINISHED AND TEMPERATURES HAVE WARMED SOMEWHAT. WIND CHILL VALUES WILL REMAIN IN THE ZERO TO 10 BELOW RANGE THROUGH THE AFTERNOON HOWEVER. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this wind chill advisory went out at Jan 20, 3:33 AM CST, 9 minutes earlier.
Area forecast discussion, Jan 20, 3:33 AM CST, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 333 AM CST MON JAN 20 2014 .SHORT TERM /TODAY/... ISSUED AT 306 AM CST MON JAN 20 2014 STRONG ARCTIC FRONT ARRIVING TODAY WITH UPPER LEVEL WAVE ACCOMPANYING IT BY AFTERNOON. BOUNDARY ENTERS THE NORTHWEST BY 18Z WITH FALLING TEMPERATURES DURING THE AFTERNOON HOURS AS THE COLD AIR SWEEPS INTO THE REGION. ACROSS THE FAR NORTH SNOW SHOULD BEGIN TO FALL SHORTLY AFTERNOON NOON AS SOUNDINGS SHOW SATURATION AT THAT TIME THERE. AS THE FRONT DROPS SOUTH SATURATION WILL FOLLOW OVER THE AREA. TEMPS TODAY WILL BRING A MIXTURE OF PRECIPITATION TO THE SOUTH WHERE LIGHT RAIN AND THEN RAIN/SNOW WILL OCCUR PRIOR TO THE CHANGEOVER BY EVENING. ACROSS THE NORTH THERE MAY BE A BRIEF PERIOD OF LIGHT FREEZING DRIZZLE PRIOR TO CHANGEOVER TO SNOW BUT THIS WILL OCCUR VERY QUICKLY. FOR THE REMAINDER OF THE AFTERNOON HOURS SNOW WILL OCCUR NORTH AS WINDS BEGIN TO INCREASE BY MID TO LATE AFTERNOON. UP TO 1 TO 1.5 INCHES OF SNOW IS ANTICIPATED NORTH WITH LIGHTER AMOUNTS SOUTHWEST THROUGH 6 PM WHERE A MIX OR LIGHT RAIN IS EXPECTED FIRST. OVER THE NORTH TRAVEL MAY BE IMPACTED BY WIND IN THE EVENING AFTER THE SNOW HAS FALLEN. WINDS ARE ANTICIPATED TO INCREASE TO 15 TO 25 MPH WITH GUSTS TO 35 MPH BY MID TO LATE AFTERNOON...CONTINUING INTO THE EVENING. DURING THE AFTERNOON HOURS THERE WILL BE A 2 TO 3 HOUR PERIOD WHEN SNOWFALL RATES MAY REACH ONE HALF INCH PER HOUR. BUFR SOUNDINGS SHOW INCREASED SNOWFALL RATES OVER NORTHWEST IOWA BETWEEN NOON AND 3 PM...AT MASON CITY BETWEEN 3 AND 6 PM...AT WATERLOO BETWEEN 4 AND 7 PM AND SOUTHEAST OF THIS AREA BETWEEN 6 PM AND 9 PM THIS EVENING. WITH THE WINDS COMING IN A BIT LATER THAN THE HEAVIER SNOWFALL RATES...WILL NOT ISSUE HEADLINES AT THIS TIME. CONDITIONS WILL HAVE TO BE WATCHED IN THE AFTERNOON IF SNOWFALL RATES INCREASE...THIS WOULD BE MORE LIKELY OVER THE EASTERN/SOUTHEASTERN AREAS WHEN SOME AMPLIFICATION OF THE SYSTEM IS EXPECTED. .LONG TERM /TONIGHT THROUGH SUNDAY/... ISSUED AT 306 AM CST MON JAN 20 2014 TONIGHT WE WILL BE DEALING WITH THE ONGOING EVENT AND ONCE AGAIN THERE ARE NUMEROUS FACTORS TO CONSIDER. THE AFOREMENTIONED SHORTWAVE WILL PUSHING TO THE EAST OF THE FORECAST AREA BY MIDNIGHT WITH A VORT MAX SLIDING SOUTHEAST FROM ALONG/JUST WEST OF THE I-35 CORRIDOR FROM LATE AFTERNOON INTO THE EVENING. COINCIDENT WITH THIS WILL BE A VERY STRONG COLD FRONT PUSHING ACROSS CENTRAL IOWA WHICH WILL BE NEAR A MARSHALLTOWN TO DES MOINES LINE AROUND 6 PM. THE BEST FORCING WILL BE ALONG AND SOUTHEAST OF THIS LINE DURING THIS TIME AS WELL. SOUNDINGS ARE SATURATED DURING THIS TIME AND LAPSE RATES ARE QUITE STEEP AND IF WE CAN MIX DOWN ALL THE WAY FROM POTENTIALLY 750MB THEN WE COULD SEE WIND GUSTS AROUND 40 MPH POSSIBLY HIGHER...AT LEAST LOCALLY FOR A FEW HOURS EARLY THIS EVENING. AS MENTIONED ABOVE THE STRONGEST WINDS COME IN BEHIND THE SNOW WHICH IS NOT EXPECTED TO BE MORE THAN AN INCH ACROSS SOUTHERN LOCATIONS AND UP TO 2 INCHES ACROSS THE FAR NORTHEAST. TEMPERATURES ARE A CONSIDERATION AS WELL. ACROSS THE SOUTH WE WILL INITIALLY BE AT OR SLIGHTLY ABOVE FREEZING AT THE START OF THIS EVENT AND WITH AS STRONG AS THE COLD ADVECTION WILL BE TEMPS WILL QUICKLY PLUMMET THROUGH EARLY TO MID EVENING. INITIALLY THERE MAY BE SOME VERY ICY CONDITIONS WITH ANY RAIN OR MELTING SNOW FREEZING. HOWEVER AT THIS POINT THINGS ARE NOT COMING TOGETHER AS WELL AS WE WOULD LIKE TO SEE. HOWEVER...THE DAY SHIFT WILL NEED TO WATCH THIS AS IT COMES THROUGH THE METRO AND I-80 CORRIDOR. IF SNOWFALL BECOMES A LITTLE MORE INTENSE OR WINDS GUST MORE THAN EXPECTED...THE EARLY EVENING HOURS COULD BE A BIT MESSY. LATER TONIGHT WINDS DIMINISH SOME BUT WILL STILL REMAIN BRISK THROUGH THE OVERNIGHT HOURS AS TEMPS REALLY DIVE. WIND CHILLS WILL REACH ADVISORY CRITERIA AFTER MIDNIGHT AND LIKELY NOT RECOVER MUCH BEFORE NOON TUESDAY. THE NORTHERN TIER OF COUNTIES MAY EVEN HIT 30 BELOW FOR A COUPLE OF HOURS AROUND DAYBREAK. A WIND CHILL ADVISORY HAS BEEN ISSUED FOR THIS AND WILL ADDRESS ANY LOCALLY LOWER WIND CHILLS LATER TODAY. IF THE 30 BELOW READINGS LOOK MORE EXPANSIVE WE MAY NEED TO ISSUE A SMALL WIND CHILL WARNING. THE REST OF THE WEEK WILL CONTINUE TO BE BITTERLY COLD. AFTER LOWS TONIGHT FROM BELOW ZERO ACROSS MUCH OF THE FORECAST AREA WITH HIGHS TUESDAY IN THE SINGLE DIGITS NORTH AND EAST TO THE TEENS FAR SOUTHWEST...ONLY A BRIEF MODERATION IN TEMPS WILL OCCUR WEDNESDAY. THEN ANOTHER COLD FRONT DROPS ACROSS THE REGION BRINGING AN EVEN COLDER PUNCH OF AIR. LOWS WEDNESDAY NIGHT WILL BE BELOW ZERO FOR NEARLY ALL OF THE STATE...EXCEPT FOR THE FAR SOUTH. A WEAK SHORTWAVE WILL BRUSH THE NORTHEAST TUESDAY NIGHT INTO WEDNESDAY BRINGING ANOTHER CHANCE OF SNOW TO THOSE LOCATIONS. BEYOND THURSDAY WE REMAIN IN NORTHWEST FLOW BUT THE MODELS DIFFER A FAIR AMOUNT ON TIMING AND LOCATION OF SHORTWAVES TO IMPACT THE AREA FRIDAY NIGHT...SATURDAY NIGHT THEN AGAIN MONDAY NIGHT. THE GFS MAINLY BRUSHES OUR NORTH AND EAST WHILE THE EURO IS A LITTLE MORE WIDESPREAD WITH THE PRECIP DROPPING ACROSS THE FORECAST AREA. FOR NOW I KEPT THE SLIGHT CHANCES GOING FOR FRIDAY NIGHT BUT SATURDAY IS STILL TOO UNCERTAIN TO PLACE POPS ANYWHERE. && .AVIATION...20/06Z ISSUED AT 1140 PM CST SUN JAN 19 2014 REST OF TONIGHT INTO MONDAY MORNING WILL BE MAINLY VFR WITH SOME MVFR CEILINGS NEAR KALO AND KMCW FROM TIME TO TIME. WINDS WILL REMAIN STEADY FROM THE WEST NORTHWEST TONIGHT INTO MONDAY MORNING. ARCTIC FRONT WILL DROP QUICKLY SOUTH THROUGH THE STATE ON MONDAY AFTERNOON WITH STRONG NORTH WINDS BEHIND THE FRONT...AND MVFR TO IFR CEILINGS AND VISIBILITIES IN LIGHT SNOW AND BLOWING SNOW...ESPECIALLY EAST OF A KFOD TO KCSQ LINE. && .DMX WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY FOR BLACK HAWK-BOONE-BREMER-BUTLER-CALHOUN-CARROLL-CERRO GORDO- CRAWFORD-EMMET-FRANKLIN-GREENE-GRUNDY-HAMILTON-HANCOCK-HARDIN- HUMBOLDT-KOSSUTH-MARSHALL-PALO ALTO-POCAHONTAS-POWESHIEK-SAC- STORY-TAMA-WEBSTER-WINNEBAGO-WORTH-WRIGHT. && SHORT TERM...REV LONG TERM...FAB AVIATION...COGIL
Hazardous weather outlook, Jan 19, 3:19 PM CST, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 319 PM CST SUN JAN 19 2014 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-201100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 319 PM CST SUN JAN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A POTENT SYSTEM WILL MOVE THROUGH THE AREA MONDAY AFTERNOON INTO MONDAY NIGHT BRINGING GUSTY NORTHWEST WINDS AND LIGHT SNOW. AROUND ONE INCH OF SNOW IS EXPECTED WITH PATCHY BLOWING SNOW DUE TO THE COMBINATION OF GUSTY WINDS AND FALLING SNOW. ADDITIONALLY TEMPERATURES WILL RAPIDLY DROP BELOW FREEZING AS THE SNOW BEGINS WHICH COULD LEAD TO ICY PATCHES ON ROADWAYS. BITTERLY COLD WIND CHILLS ARE EXPECTED MONDAY NIGHT INTO TUESDAY MORNING AND AGAIN WEDNESDAY NIGHT INTO THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MJB
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 3:36 PM CST | Wind Advisory | DMX | Adair, Adams, Audubon, Carroll, Cass, Crawford and 5 more | 8 hr |
Nearby
Wind Chill Advisories in Iowa, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.